# SDR QXEA2014070900560

- Difficulty date: June 25, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 32 Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON STR 32L, FS 22.00.  REMOVED SURFACE CORROSION FROM AREA AROUND P CLAMP BRACKET ON STR 32L NEAR FS -22 IAW SRM 51-21-00.  REMOVED P-CLAMP FROM STR 32L NEAR FS-22 TO GAIN ACCESS TO CORRODED AREA FOR TREATMENT IAW SRM 51-41-00. INSTALLED P CLAMP, ADEL CLAMP TO STA 32L NEAR FS.22, REF WM 20-12-10, PG 209, STEP 4.E. RESTORED FINISH TO TREATED AREA ON STR 32L REF SRM 51-25-05, PG 207, STEP 5.F(1-4). C/W M-184 AS REQUIRED.
